... Rx'd biweekly testorone injections to increase his levels from low 200 to closer to normal for male in late 20's. I've noticed that following an injection, he has a noticeable change in mood and energy for a few days in a positive way. Is this normal? It is pretty large change and makes me nervous
That does sound pretty normal to me for that med. There is a guy here named Studfinder, seek him out, he usually will answer question on testosterone questions and makes it easy to understand so, he isn't on here everyday, but I think he might have his email settings set to prompt him when these types of questions come up. I am female and took estra-test for while, because women's bones are protected when their testosterone levels are correct. It did produce some... um... Other side effects too. As women we tend to say men only think of one thing, and that one thing was increased and it made me a bit less intolerant of people while driving, I screamed at them in my car for not using their turn signals. That has always angered me, but it was definitely a bit more intense while on estra-test.
- AndroGel Information for Consumers
- AndroGel Information for Healthcare Professionals (includes dosage details)
- Side Effects of AndroGel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2010 • 2 answers
Posted 21 Dec 2010 • 1 answer
Posted 26 Apr 2011 • 1 answer
Posted 17 Feb 2012 • 1 answer
Posted 17 Jun 2012 • 1 answer